# SDR KCSA201711241079

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 93,856 hours, 17,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR UPPER FWD CORNER INTERNAL AREA HAS A CRACKED 90 DEGREE ANGLE.
